# SDR FDEA201504131220

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3171
- Condition: Damaged
- Location: Bs 876-878
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE AT STRINGER 4R, LAP SEAM BS 876 - 878.  COMPLIED WITH EA F-5330-T0315817 PART 1.  MAJOR REPAIR.
